# SDR ASAA0853218

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 3,597 hours, 1,063 cycles
- Engine: Ge CFM567B24
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0795876
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 3,597 hours, 1,063 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AUTO FAIL" ILLUMINATED. CONFIRMED AUTO FAIL LIGHT ON.RESET POWER. RAN BITE TEST IAW FIM TASK 21 31 TASK 801. ALL CABIN CONTROLLER TEST PASS.  AUTO FAIL LIGHT IS OUT.  OPS CHECKS NORMAL.
